Approximate Guarding of Monotone and Rectilinear Polygons

DSpace Repository

Approximate Guarding of Monotone and Rectilinear Polygons

Details

Files for download Overview of item record
Publication Conference Paper, peer reviewed
Title Approximate Guarding of Monotone and Rectilinear Polygons
Author Nilsson, Bengt J
Editor Caires, Luís ; Italiano, Giuseppe F ; Monteiro, Luís ; Palamidessi, Catuscia ; Yung, Moti
Date 2005
English abstract
We show a constant factor approximation algorithm for interior guarding of monotone polygons. Using this algorithm we obtain an approximation algorithm for interior guarding rectilinear polygons that has an approximation factor independent of the number of vertices of the polygon. If the size of the smallest interior guard cover is \OPT\ for a rectilinear polygon, our algorithm produces a guard set of size~$O(\OPT^2)$.
DOI https://doi.org/10.1007/11523468 (link to publisher's fulltext.)
Publisher Springer Verlag
Host/Issue Automata, Languages and Programming
Series/Issue Lecture Notes in Computer Science;3580
ISSN 0302-9743
ISBN 978-3-540-27580-0
Pages 1362-1373
Language eng (iso)
Subject Sciences
Research Subject Categories::MATHEMATICS::Applied mathematics::Theoretical computer science
Research Subject Categories::TECHNOLOGY::Information technology::Computer science::Computer science
Note 32nd International Colloquium on Automata, Languages and Programming, ... (see Details for more)
Handle http://hdl.handle.net/2043/11487 Permalink to this page
Link http://icalp05.di.fct.unl.pt/... (external link to related web page)
Facebook

This item appears in the following Collection(s)

Details

Search


Browse

My Account

Statistics